Accutae Update: Redness/derm

JDW

532 views

So I haven't updated in ages, had the best intentions to keep track but in the end I really had nothing to write about.

Firstly I'm going to talk about my redness, its pretty much the only side effect that I currently care about as the others are all the minor manageable ones. As I've stated, explained, complained and bitched about previously I look sunburnt all the time. I started tane in the summer and just blamed being sunburnt but now we're in winter. I know people notice and most dont really comment but to those who do I've recently being telling the truth and said its cause of something my derm put me on, especially with people I see on a regular basis.

But this past weekend a kid, around 5, asked me flat out why my face was so red. I was pretty surprised cause I didn't think it was overly noticeable that day and I was wearing Eucerin redness relief which masks it abit. Having my new prepared answer I told him that I had gone to the snow and gotten snowburn/windburn/sunburn whilst snowboarding. He didnt really understand but his mother interjected, she also seemed somewhat surprised his question, and took him away. I actually find it kinda funny, moreso at the time as I thought I only had a week or so left on my course, more on that later.

So today I went to my Derm hoping that I would be told that my course was over. I'm currently on my 9th pack of accutane and when I finish this I will have taken 10800mg and for my bodyweight of 79-80kgs that's 135mg/kg. She seemed happy enough with my skin but asked if I still got pimples, I replied yes because I still get a small one here and there and she said we'd keep going until I was clear for atleast a month, meaning no new pimples at all. I was a little disappointed due to having reached a sufficient cumulative dose. I asked her about cumulative dosage and she believed that whilst a minimum was required, 120mg/kg, she kept her clients on until they were clear for at least a month but hopefully two (note she prescribes at 40mg/kg). We talked for a couple of minutes and she gave me a new three month prescription, THREE. I told he i didn't really want to go over 150mg/kg and she said it was upto me but would recommended i was clear for a month atleast before stopping.

So here I am, with another packet of accutane to take (wont take me a month because I've been taking 50-60mg per day instead of 40mg so that it goes faster)


0 Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up